My husband has been on 50mg Sutent since March of 2008. In early September of 2010 he started to experience side affects after he ended his treatment cycle. For 2-3 days he will vomit all day if he eats anything at all - even water, and then he is terrible dizzy and unable to walk with out balance assitance for up to 4 days. Our doctor dismissed the idea to see an inner ear doctor but gave no additional guidance. Any ideas or remedies?
14 Mar 2011
Sorry your question has not been answered earlier. I hope his symptoms have eased or you have seeked medical advice again.
The link below may be of interest.
All the best.
- Sutent Information for Consumers
- Sutent Information for Healthcare Professionals (includes dosage details)
- Side Effects of Sutent (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
my husband will start taking this next week
1 answer • 8 Apr 2010
How this drugs is work my father havine renal cancer we are giving sutent oral but we want give med?
my father having renal cancer we are giving Sutent capsul but we want to give TURISEL IS IT POSSIBLE AND WHAT IS ADVANTAGE OVER SUTENT
1 answer • 20 Apr 2011
yes, we've done that but his only option is to go off sutent - doesn't seem to know any other way to resolve.
1 answer • 28 Jul 2011
... effects etc
1 answer • 19 Dec 2014
My mom has dementia from a brain tumor that was removed about 7 yrs ago. She has recently been put on sutent and is having horrible delusions and ...
1 answer • 12 Feb 2015